Optimal taxation in a habit formation economy


Koehne, Sebastian ; Kuhn, Moritz



DOI: https://doi.org/10.1016/j.jpubeco.2014.12.007
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://ideas.repec.org/a/eee/pubeco/v122y2015icp3...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of Public Economics
Volume: 122
Page range: 31-39
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0047-2727 , 1879-2316
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Koehne, Sebastian ; Kuhn, Moritz (2015) Optimal taxation in a habit formation economy. Journal of Public Economics Amsterdam [u.a.] 122 31-39 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item